# SDR VNAA20250127012

- Difficulty date: January 6, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE AT PASSENGER DOOR, STEP TOP 832ET AND SEVERAL DAMAGES ON FRONT COVER OF THE SAME STEP.  PLATE LOGO PAX DOOR AND HINGE AT PASSENGER DOOR, STEP TOP 832ET WERE REPLACED PER  CRJ700 SRM 51-41-02-001-001-A01.
